Anonymous #1
#1
Report Thread starter 1 week ago
#1
I was put on Yasmin in October last year and tried it out for 2 months. But within a week or so I started to get really sick- throwing up almost everyday and struggled to eat because of it.
I decided to stop taking the pill and let my doctor know at the beginning of December and the bad symptoms I experienced while taking the pill only continued.
Plus since October I’ve been increasingly bloated!
Also, I was told I’d get a withdrawal bleed a few days to a month of stopping the pill. It’s been over 5 weeks and nothing. Just bloating, headaches and generally feeling bad.

Has anyone experienced something similar and could offer some advice on what I should do?

Thanks
0
reply
originalbiscotti
Badges: 15
Rep:
?
#2
Report 6 days ago
#2
If youre concerned go and see your doctor.
No one on here can offer medical advice, only your doctor, who has access to your medical history can help.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

How many universities have you heard back from?

0 (96)
12.92%
1 (93)
12.52%
2 (94)
12.65%
19.38%
22.61%
19.92%

Watched Threads

View All